# SDR COMA0670144

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 7,685 hours, 5,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110521
- Condition: Corroded
- Location: Fuselage
- Part time: 7,685 hours, 5,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT BULKHEADS CORRODED BEYOND REPAIRABLE LIMITS.  REPLACED THE LT BULKHEAD IAW BOMBARDIER REO 670-53-11-052 REV A.
